# SDR 2000UALA00806

- Difficulty date: December 23, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N995UA
- Make and model: Boeing 737291
- Aircraft serial: 22399
- Aircraft time: 53,480 hours, 40,202 cycles
- Engine: Pwa JT8D17
- Engine time: 47,566 hours, 35,569 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bullet
- Part number: 658536916
- Condition: Separated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, C, J
- Precautionary procedure: A

## Discrepancy

ENGINE COMPRESSOR STALL ON TAKEOFF.  *S/D*  THE STALL WAS CAUSED BY THE NR 2 ENGINE NOSE DOME BEING LIBERATED FROM THE FRONT ACCESSORY SUPPORT.  THE ACCESSORY SUPPORT AND NOSE DOME WERE REPLACED.
